Jump to content
  • Sign Up

Archived

This topic is now archived and is closed to further replies.

num1habsfan

Stomach Still Bad, More Testing..

Recommended Posts

So after my not that long (but not that easy) midterm, I got home, relaxed for a bit, and went to the hospital @ 5:30 .. well it made me mad, because the nurse (who i've never seen before) checked my temp/blood pressure, asks whats wrong, I had to tell HER how to spell Celiac, and told me to wait .. and so I sat there for 45 minutes, and she comes back to the room and says the doctor wont be here til 7.

So i walked home, at 7 I went back, and got home around 9...

More bloodwork, more urine sample ...

This time, the bloodwork actually SHOWED something. He said that my white blood cell level is high, so I may have an infection of some sort (but the urine was normal)..

This was the other doc in town that i'd never seen before, so now I have seen them all :P

He said finish what I had from my last week's prescription, and take another strong antibiotic that supposed to help (for a week) .. gotta take it 3 times a day with food..

And then if that dont work, he'll get me scheduled for an ultrasound in Yorkton (but said waiting list will be around a month) :blink:

Blah I just want to feel bettterrrrr. :(

~lisa~

Share this post


Link to post
Share on other sites

Hi Lisa--That does sound frustrating! It's terrible to do all the right things, see the doctor and still not get any real answers. Been there, and completely understand :( . I wish I could offer more, but its good that you're on something for the infection (be sure to finish all of it & take it on schedule). Let's hope that will take care of it, if not, they can do the ultrasound--but in the meantime, be good to yourself. I know you're busy with school, etc. but it's important to get as much rest as you can, eat well and get plenty of fluids. You must be about worn out from all of this! Keep in touch. :)

PS--It may be a good idea to take probiotics along with the antibiotics, if you aren't already, since you've been on them for a while now.

Share this post


Link to post
Share on other sites

More bloodwork, more urine sample ...

This time, the bloodwork actually SHOWED something. He said that my white blood cell level is high, so I may have an infection of some sort (but the urine was normal)..

Lisa,

I feel really bad for you, I totally understand. This is my third year of college and I basically missed the first year because I always felt sick. I feel really bad for you.

This might help....

My doctor told me once, that having a high WBC count it shows that there is an inflamation somewhere but we dont know where. This was before I was diagnosed. To my understanding, if I get glutened my WBC count goes up because there is an inflamation in my body somewhere. You should go over the things that you have been eating to see if possibly you have been contaminated. You might be on all of these medications for no reason....and I know how much of a pain it is to take it regularly, plus the side affects are horrible.

I hope that you feel better soon, I have to take all of my midterms in about 3 weeks <_<

Hope that you did good. :)

Amanda NY

Share this post


Link to post
Share on other sites

Thanks guys. I dont think I did very well on the exam at all.

And you know, I was planning to study tonight, but I ended up falling asleep for 3 hours after taking my medication. :blink:

The one I am on, Clavulin, the main side effect is stomach pains (which I am definitely getting those side effects). So I dont even know the difference between my normal pains and these, only worse..

Thats my update..

~lisa~

Share this post


Link to post
Share on other sites

Well so much for this medication making me dopy enough to sleep :P

Its after 2 am right now, i have to wake up in 5 hours, and even though I am dozy/dizzy i cant sleep because my stomach is throbbing/burning .. how nice :rolleyes:

~lisa~

Share this post


Link to post
Share on other sites
Thanks guys. I dont think I did very well on the exam at all.

And you know, I was planning to study tonight, but I ended up falling asleep for 3 hours after taking my medication. :blink:

The one I am on, Clavulin, the main side effect is stomach pains (which I am definitely getting those side effects). So I dont even know the difference between my normal pains and these, only worse..

Thats my update..

~lisa~

Do you know for sure that this med is gluten free? Check with a pharmacist to be sure. It is surprising how many meds have gluten in them.

Share this post


Link to post
Share on other sites
Do you know for sure that this med is gluten free? Check with a pharmacist to be sure. It is surprising how many meds have gluten in them.

I've talked to both of my pharmasist, and they say theres nothing you could really do about it (because if I need it, I need it, and none of them have had any substitutes)..

~lisa~

Share this post


Link to post
Share on other sites

×
×
  • Create New...